# SDR KBM2006F00235

- Difficulty date: July 8, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Servo
- Part number: AC67244
- Part serial: CD043
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING FROM WEEP HOLE.  REMOVED AND REPLACED.  (K)
